Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 209, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 27, 2011, 11:31 PM CDT for 4 counties in Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 11:31 PM CDT (04:31 UTC)
- Expired
- Apr 28, 2011, 12:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:52 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 27, 9:42 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3065 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 9.6
- Supercell composite
- 33.6
The text
As transmitted, in the capitals the NWS used until 2016.
897
WUUS54 KBMX 280431
SVRBMX
ALC001-051-085-101-280515-
/O.NEW.KBMX.SV.W.0209.110428T0431Z-110428T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1131 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
SOUTHERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
NORTH CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 1215 AM CDT
* AT 1132 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LOWNDESBORO...OR 11 MILES NORTH OF HAYNEVILLE...AND MOVING EAST AT
50 MPH.
* LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...MONTGOMERY...WETUMPKA...AUTAUGA COUNTY
AIRPORT...CANTELOUS...WOODCREST AND HUNTER.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 168 THROUGH 181...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT THURSDAY MORNING FOR EASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3227 8666 3239 8670 3242 8666 3267 8604
3245 8596 3245 8598 3246 8599 3244 8600
3242 8602 3236 8599
TIME...MOT...LOC 0432Z 251DEG 42KT 3235 8657
$$
191 follow-up statement
253
WWUS54 KBMX 280456
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1156 PM CDT WED APR 27 2011
ALC085-280506-
/O.CAN.KBMX.SV.W.0209.000000T0000Z-110428T0515Z/
LOWNDES AL-
1156 PM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOWNDES COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3247 8654 3267 8604 3245 8596 3245 8598
3246 8599 3244 8600 3242 8602 3236 8599
3230 8647
TIME...MOT...LOC 0456Z 251DEG 38KT 3243 8630
$$
ALC001-051-101-280515-
/O.CON.KBMX.SV.W.0209.000000T0000Z-110428T0515Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
1156 PM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ELMORE...SOUTHEASTERN AUTAUGA AND NORTHERN MONTGOMERY COUNTIES UNTIL
1215 AM CDT...
AT 1156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HUNTER...OR NEAR MILLBROOK...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WETUMPKA...MONTGOMERY ZOO...BOYLSTON...ELMORE...BOB WOODRUFF
LAKE...AUBURN UNIVERSITY IN MONTGOMERY...BLUE RIDGE...MOUNT
MEIGS...EMERALD MOUNTAIN AND WAUGH.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 168 THROUGH 181...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3247 8654 3267 8604 3245 8596 3245 8598
3246 8599 3244 8600 3242 8602 3236 8599
3230 8647
TIME...MOT...LOC 0456Z 251DEG 38KT 3243 8630
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:36 PM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Apr 27, 6:36 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 PM CDT WED APR 27 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING... .UPDATE...AVIATION DISCUSSION. .DISCUSSION... A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700. THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO 8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM 6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN. 56/GOGGINS && .AVIATION...00Z TAF DISCUSSION. LOOKING FOR TORNADIC THUNDERSTORMS TO CONTINUE THIS EVENING. ONE TORNADO ALREADY OVER THE VICINITY OF TUSCALOOSA AND BIRMINGHAM AIRPORTS. THANKFULLY...THE END IS NEAR AS A BOUNDARY WILL BEGIN TO PUSH THROUGH FROM THE WEST ENDING THE THREAT OF THUNDERSTORMS. CURRENT THINKING IS THAT THE LINE WILL EXIT CENTRAL ALABAMA BY 06Z. IMPROVEMENTS IN THE WEATHER ARE EXPECTED AFTER THIS BOUNDARY MOVES THROUGH. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON. && 56
Hazardous weather outlook, Apr 27, 9:15 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 915 PM CDT WED APR 27 2011 ALZ011>015-017>050-281828- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 915 PM CDT WED APR 27 2011 ...TORNADO OUTBREAK CONTINUING PAST MIDNIGHT FOR AREAS OF CENTRAL ALABAMA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A CONTINUING THREAT OF TORNADIC SUPERCELLS WILL CONTINUE FOR AREAS ALONG AND EAST OF A GADSDEN...CHILDERSBURG...CENTREVILLE...LIVINGSTON LINE. LONG LIVED TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL ARE ALL POSSIBLE. VERY HEAVY RAIN WILL MAY ALSO RESULT IN ISOLATED FLASH FLOODING. THE THREAT OF SEVERE WEATHER WILL END AFTER MIDNIGHT WITH THE PASSAGE OF A COLD FRONT MOVING FROM WEST TO EAST ACROSS THE STATE. THIS IS A VERY DANGEROUS SCENARIO FOR ANYONE IN THE AREAS MENTIONED ABOVE. UNFORTUNATELY...A NUMBER OF DEATHS AND INJURIES HAVE OCCURRED WITH TODAYS STORMS...ALONG WITH CATASTROPHIC DAMAGE. NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WARNINGS ARE ISSUED. WINDS BOTH AHEAD OF THE FRONT AND BEHIND THE FRONT...OUTSIDE OF THUNDERSTORM AREAS...WILL GUST UP TO 30 MPH THROUGH AT LEAST MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT DUE TO THE TORNADO THREAT. STEFKOVICH
In the hours before
Local storm report, Apr 27, 8:59 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
859 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL PELHAM 33.30N 86.79W
04/27/2011 M1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF
INDUSTRIAL ROAD AND HIGHWAY 31.
0714 PM HAIL GADSDEN 34.01N 86.01W
04/27/2011 M1.00 INCH ETOWAH AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED OVER THE CITY OF GADSDEN.
&&
DSLocal storm report, Apr 27, 8:59 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
859 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL PELHAM 33.30N 86.79W
04/27/2011 M1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF
INDUSTRIAL ROAD AND HIGHWAY 31.
0714 PM HAIL GADSDEN 34.01N 86.01W
04/27/2011 M1.00 INCH ETOWAH AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED OVER THE CITY OF GADSDEN.
&&
DSLocal storm report, Apr 27, 9:06 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
906 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG 3 SE MONTEVALLO 33.08N 86.81W
04/27/2011 SHELBY AL AMATEUR RADIO
TREES DOWN AT THE INTERSECTION OF COUNTY ROAD 18 AND
COUNTY ROAD 19
&&
ARMLocal storm report, Apr 27, 9:17 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
917 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO DADEVILLE 32.83N 85.77W
04/27/2011 TALLAPOOSA AL EMERGENCY MNGR
DADEVILLE TOOK A DIRECT HIT. MULTIPLE REPORTS OF
EXTENSIVE DAMAGE.
&&
JTLocal storm report, Apr 27, 9:29 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
929 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TORNADO HAMILTON 34.14N 87.98W
04/27/2011 MARION AL EMERGENCY MNGR
TORNADO REPORTED ON THE GROUD JUST WEST OF THE MARION
COUNTY AIRPORT IN HAMILTON.
0328 PM TORNADO HACKLEBURG 34.27N 87.83W
04/27/2011 MARION AL EMERGENCY MNGR
TORNADO ON GROUND JUST MOVED THROUGH DOWNTOWN HACLEBURG.
IN NOW NORTH OF 345.
0405 PM TORNADO LUBBUB 33.43N 87.87W
04/27/2011 PICKENS AL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TORNADO ON THE GROUND IN PICKENS
COUNTY MOVING TOWARD BROWNVILLE COMMUNITY.
0420 PM TORNADO N GEIGER 32.87N 88.31W
04/27/2011 SUMTER AL FIRE DEPT/RESCUE
DAMAGE PATH REPORTED JUST NORTH OF GEIGER. EMERGENCY
RESPONDERS ENROUTE.
0420 PM TORNADO 1 E MOORES BRIDGE 33.45N 87.78W
04/27/2011 TUSCALOOSA AL EMERGENCY MNGR
DAMAGE IN THE OLD MOORES BRIDGE AREA.
0421 PM HAIL BERRY 33.66N 87.61W
04/27/2011 E0.50 INCH FAYETTE AL EMERGENCY MNGR
0427 PM TORNADO 1 N BERRY 33.68N 87.61W
04/27/2011 FAYETTE AL EMERGENCY MNGR
DEBRIS FALLING FROM SKY.
0433 PM TORNADO 3 NW CLINTON 32.94N 88.03W
04/27/2011 GREENE AL TRAINED SPOTTER
SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE COMMUNITY
OF WEST GREENE.
0448 PM HAIL CORDOVA 33.76N 87.19W
04/27/2011 E2.75 INCH WALKER AL TRAINED SPOTTER
0507 PM TORNADO DORA 33.73N 87.08W
04/27/2011 WALKER AL TRAINED SPOTTER
TORNADO ON THE GROUND IN DORA.
0509 PM TORNADO TUSCALOOSA 33.24N 87.54W
04/27/2011 TUSCALOOSA AL AMATEUR RADIO
TORNADO ON THE GROUND ALONG HWY 82 NEAR THE MCFARLAND
MALL.
0512 PM TORNADO SMOKE RISE 33.89N 86.82W
04/27/2011 BLOUNT AL AMATEUR RADIO
TORNADO REPORTED ON THE GROUND NEAR EXIT 284 ON I-65 AT
PHILADELPHIA ROAD.
0546 PM TORNADO BLOUNTSVILLE 34.10N 86.58W
04/27/2011 BLOUNT AL EMERGENCY MNGR
*** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE.
ONE INJURY CONFIRMED AT THIS TIME.
0556 PM TORNADO HUEYTOWN 33.44N 87.00W
04/27/2011 JEFFERSON AL AMATEUR RADIO
MAJOR DAMAGE IN HUEYTOWN...HOUSES LEVELED.
0609 PM TORNADO FULTONDALE 33.62N 86.80W
04/27/2011 JEFFERSON AL AMATEUR RADIO
TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
ACROSS I65 AND US31.
0627 PM TORNADO MULGA 33.55N 86.98W
04/27/2011 JEFFERSON AL AMATEUR RADIO
DAMAGE TO HOUSES ON AL 269.
0700 PM HAIL PELHAM 33.30N 86.79W
04/27/2011 M1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF
INDUSTRIAL ROAD AND HIGHWAY 31.
0714 PM HAIL GADSDEN 34.01N 86.01W
04/27/2011 M1.00 INCH ETOWAH AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED OVER THE CITY OF GADSDEN.
0715 PM TORNADO OHATCHEE 33.78N 86.02W
04/27/2011 CALHOUN AL LAW ENFORCEMENT
MULTIPLE DAMAGE LOCATIONS IN AND AROUND OHATCHEE.
0801 PM TORNADO NW JACKSONVILLE 33.81N 85.76W
04/27/2011 CALHOUN AL EMERGENCY MNGR
MT GILEAD COMMUNITY IS COMPLETELY IMPASSABLE EVEN ON
FOOT.
0802 PM FUNNEL CLOUD LINCOLN 33.60N 86.14W
04/27/2011 TALLADEGA AL EMERGENCY MNGR
IN THE CITY LIMITS OF LINCOLN.
0808 PM TORNADO N WILSONVILLE 33.24N 86.48W
04/27/2011 SHELBY AL TRAINED SPOTTER
SPOTTER REPORTED TORNADO STRUCK POWERLINES AND/OR
TRANSFORMER. POWER IS OUT.
0824 PM TORNADO SANTUCK 32.63N 86.13W
04/27/2011 ELMORE AL EMERGENCY MNGR
STRUCTURAL DAMAGE IN THE DEXTER ROAD AREA OF SANTUCK.
0910 PM TORNADO DADEVILLE 32.83N 85.77W
04/27/2011 TALLAPOOSA AL EMERGENCY MNGR
DADEVILLE TOOK A DIRECT HIT. MULTIPLE REPORTS OF
EXTENSIVE DAMAGE.
&&
DSLocal storm report, Apr 27, 9:43 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
943 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TORNADO 5 S DADEVILLE 32.76N 85.77W
04/27/2011 TALLAPOOSA AL TRAINED SPOTTER
TREES DOWN AND BLOCKING HWY 49 NEAR THE COMMUNITY OF
STILL WATERS.
&&
DSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:07 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby | 53 min |
| Apr 27, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 43 min |
| Apr 27, 7:17 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 43 min |
| Apr 27, 7:28 PM CDT | Tornado Warning | BMX | Hale, Marengo, Sumter | 62 min |
| Apr 27, 7:31 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Etowah, St. Clair, Shelby, Talladega | 59 min |
| Apr 27, 7:33 PM CDT | Tornado Warning | BMX | Autauga, Coosa, Elmore, Tallapoosa | 57 min |
| Apr 27, 7:54 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 51 min |
| Apr 27, 8:02 PM CDT | Tornado Warning | BMX | Clay, Cleburne, Coosa, Randolph, Tallapoosa | 58 min |
| Apr 27, 8:03 PM CDT | Tornado Warning | BMX | Blount | 15 min |
| Apr 27, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 64 min |
| Apr 27, 8:17 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 58 min |
| Apr 27, 8:18 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 42 min |
| Apr 27, 8:20 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Apr 27, 8:21 PM CDT | Tornado Warning | BMX | Calhoun, St. Clair, Talladega | 21 min |
| Apr 27, 9:00 PM CDT | Tornado Warning | BMX | Chambers | 60 min |
| Apr 27, 9:03 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 42 min |
| Apr 27, 9:03 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 57 min |
| Apr 27, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 54 min |
| Apr 27, 9:37 PM CDT | Tornado Warning | BMX | Chambers, Lee, Tallapoosa | 38 min |
| Apr 27, 9:46 PM CDT | Tornado Warning | BMX | Chilton, Coosa, Tallapoosa | 37 min |
| Apr 27, 9:51 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 39 min |
| Apr 27, 9:55 PM CDT | Areal Flood Advisory | BMX | Dallas, Marengo, Perry | 3 hr |
| Apr 27, 10:18 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 27 min |
| Apr 27, 10:31 PM CDT | Tornado Warning | BMX | Lee | 12 min |
| Apr 27, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Coosa, Elmore, Randolph, Tallapoosa | 49 min |
| Apr 27, 11:15 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 45 min |
| Apr 28, 12:01 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Lee, Lowndes, Macon and 3 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.